MAUDE Adverse Event Report: MEDLINE RENEWAL ST. JUDE MEDICAL; AGILIS NXT STEERABLE INTRODUCER 22.4MM CURL DIMENSION 8.5FR X 71CM

MEDLINE RENEWAL ST. JUDE MEDICAL; AGILIS NXT STEERABLE INTRODUCER 22.4MM CURL DIMENSION 8.5FR X 71CM
Catalog Number 408310RH
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 03/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a reprocessed st.Jude medical's agilis nxt steerable introducer, 22.4mm curl dimension 8.5fr x 71cm, broke during an ablation.Per report, the patient went into cardiac tamponade and the physician drained the accumulated fluids.It was added that the physician is concerned that the "blunt portion is too blunt" and that difficulty was encountered when crossing the septum.Due to the reported event and in an abundance of caution, this medwatch is being filed.The device used for the procedure was returned to innovative health (reprocessor of electrophysiology catheter devices for medline renewal) for evaluation and the complaint could not be confirmed.It was reported that the device functioned as expected.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the reprocessed agilis nxt steerable introducer broke during an ablation and patient developed cardiac tamponade.

Brand Name
ST. JUDE MEDICAL
Common Device Name
AGILIS NXT STEERABLE INTRODUCER 22.4MM CURL DIMENSION 8.5FR X 71CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key8520390
Report Number3032391-2019-00008
Device Sequence Number16816686
Product Code DYB
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number408310RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;